Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online
Ask a Urologist   »  

What is the treatment for frequent urination problem during night?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1769 Questions
Question
DEAR SIR, I AM DAIBETIC/BP PATIENT , TAKING MEDICINE REGULARLY . I SLEEP VERY EARLY IE 10 PM GET DEEP SLEEP BUT PROBLEM NIGHT 2/3 TIMES URINE PASSING I WILL WAKE UP AFTER THAT NO SLEEP SOME TIME 12 MIDNIGHT TILL MORNING 6 AM NO SLEEP BECAUSE OF URINATION PROBLEM ONLY NIGHT TIME. SO KINDLY ADVICE MEDICINE /TREATMENT TO STOP FREQUENT URINATION AT NIGHT SO CAN I GET VERY GOOD SLEEP THANKS REGARDS XXXX 0000
Posted Thu, 28 Nov 2013 in Urinary and Bladder Problems
 
 
Answered by Dr. Chakravarthy Mazumdar 2 hours later
Brief Answer: Need to test for prostate enlargement Detailed Answer: Hi, You need to test for prostate enlargement near the urethral opening. This is commonly enlarged in your age. This presses over the bladder and causes frequency. There are good medications that can control the frequency. I generally advise URISPAS for my patients. However we need to confirm this enlargement before taking this medicine, so suggest you to see a local Urologist for the same. There could be uncontrolled blood sugar that can lead to frequent urination, so need a detailed check on this as well. Let me know ohter concerns.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor